Bluelight

Thread: How would you describe what it feels like to be "high" on fentanyl?

Results 1 to 6 of 6
  1. Collapse Details
    How would you describe what it feels like to be "high" on fentanyl? 
    #1
    Flask
    I find fentanyl to be very strange. I can shoot .25mg and just feel an overall dulled feeling a minute later. No rush at all and no powerful effect if you compare to other opiates at a fentanyl equivalent dosage. Wearing a couple patches does this a couple hours in too soi I use this routes. What does it do for you and how do you do it?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Deluded's Avatar
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    143
    When I used to use fentanil, I always would cut the patch into 4 strips and slide them in etween my gums/teeth and cheeks. Buccally(sp?) I guess is my ROA. I always found a nice warm content opiate feeling to come on 20 minutes after dosing. By an hours time, I will be nodding hard. Its verysedating for me, plus for some reason makes me annoyingly itchie. I uuse the large ones though (100mcg).

    I have a massive dilaudid tolerance so fentanil is the only thing left that will getme high, and Ido a whole 100mcg patch at once. I used to use these alot but since I started trying to cut back, its been a while. I have had 6-7 patches just sitting on my dresser for weeks. Fentanil raises my tolerance too much and my goal right now is to lower it.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    it feels like a more muscle relaxing morphine to me, if that helps
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I've only had fent once but I really enjoyed the "floaty" feel it gave me.

    The amazing thing is that it actually WORKED on me! I've been on dilaudid for close to 2 years now and my opiate tolerance is so high almost nothing has an effect on me... Even my beloved dillies have lost their shine, but it's all I got since that's what the doc gives me...

    Anyway the point is that last month a ran across one fent patch and plugged it and, much to my surprise and delight, it had an effect on me, and a nice one at that.

    *sigh* I know people treat dilaudid like gold around here, but I'd gladly give them up for fent - that stuff is quite tasty.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    I wore one for 3 days and it made me feel like I was on a Coke high for two days then a dull morphine ending.

    and it completely killed my tolerance to vis..I was taking 60-90 mg a day of hydro..after one 50 mcg patch...it was 120 min.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter Violenza666's Avatar
    Join Date
    Dec 2009
    Location
    The pits of hell
    Posts
    3,193
    It made me sleepy and couchbound.. a little on the weird end.. I almost want to call it the psychadelic of opoids.. but.. I am not a fan!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •